# SDR PCAA9700504

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATED BRIEFLY DURING TAXI.  AIRCRAFT RETURNED TO GATE.  ELECTRICALLY DISCONNECTED FORWARD SMOKE DETECTOR TO COMPLY WITH MEL.  SUBSEQUENTLY, THE FORWARD SMOKE DETECTOR WAS REMOVED AND REPLACED IAW DHC MAINTENANCE MANUAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
